# SDR QXEA0000272

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Debonding
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHT OUTBOARD LEADING EDGE HAS ALUMINUM STRIP DISBONDING ON UPPER EDGE.  REPAIRED IAW DHC SRM 51-20-76, PAGES 1-5 AND RD 8-57-170.
